Novel Crypting Methods Based on Singular Values Decomposition

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2016, Vol 10, Issue 22

Abstract

With the rapid development of multimedia exchanges, it is necessary to dispose secure systems to protect data and ensure the security of transfer. Two encryption schemes are proposed in this letter where the second is obtained by a simple modification on the first. The construction of the proposed schemes is based on the Singular Values Decomposition (SVD) which allows us to compress data by eliminating a number of singular values. So by these schemes instead to send an encrypted image, we send a set of three or six encrypting images. Both of schemes are applied on (PNG) images in different levels and their efficiency is tested by calculating MSE, NPSR and MAE. Numerical results and the reconstructed images are discussed.

Authors and Affiliations

HOUAS Amrane, SOUALHI Sara, MOKHTARI Zouhir

Keywords

Related Articles

Removal of Baseline Wander Noise from Electrocardiogram (ECG) using Fifth-order Spline Interpolation

Abstract–Baseline wandering can mask some important features of the Electrocardiogram (ECG) signal hence it is desirable to remove this noise for proper analysis and display of the ECG signal. This paper presents the imp...

Identification of Core Architecture Classes for Object-Oriented Software Systems

The new member of the software development team needs to understand the software prior making modifications to the unknown system. The core classes that constitute the system architecture can reveal important structural...

A Method of Forming the Optimal Set of Disjoint Path in Computer Networks

This work provides a short analysis of algorithms of multipath routing. The modified algorithm of formation of the maximum set of not crossed paths taking into account their metrics is offered. Optimization of paths is c...

Bipolar – Valued Q – Fuzzy Hx Subgroup on an Hx Group

In this paper, we define the algebraic structures of a bipolar Q – fuzzy sub HX group and some related properties are investigated. We also define a bipolar Q – fuzzy normalizer and establish the relation with a bipolar...

Coefficient Inequalities for Certain Class of Analytic Functions of Complex Order

In this paper, we define the class b  L of normalized analytic functions of complex order in the open unit disk, sufficient condition involving coefficient inequalities for () fz to be in the class b  L of analytic fun...

Download PDF file
  • EP ID EP446525
  • DOI 10.4316/JACSM.201602002
  • Views 129
  • Downloads 0

How To Cite

HOUAS Amrane, SOUALHI Sara, MOKHTARI Zouhir (2016). Novel Crypting Methods Based on Singular Values Decomposition. Journal of Applied Computer Science & Mathematics, 10(22), 15-20. https://europub.co.uk/articles/-A-446525